MathSciNet Relay Station
MathSciNet bibliographic data
MR1316557 (95m:52007) 52A20 (52A39 53A07)
Lutwak, Erwin; Oliker, Vladimir On the regularity of solutions to a generalization of the Minkowski problem. J. Differential Geom. 41 (1995), no. 1, 227–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement